# SDR CA030709008

- Difficulty date: July 7, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 34,134 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Spline Adapter
- Condition: Failed
- Location: Fuel Control
- Component: Fuel Control, Woodward
- Component part number: 8978807
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, E, J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW STARTED ENG & NOTICED ENG WAS SLOW TO ACCELERATE TO IDLE. ONCE AT IDLE (70 PERCENT) ENGINE SLOWLY INCREASED TO APPROXIMATLY 80 PERCENT WITHOUT INPUT FROM CREW. IN AN ATTEMPT TO REDUCE ENG POWER, WAS NO RESPONSE TO ENG CONTROL INPUTS BY CREW. ENG SHUTDOWN & MAINT CONTACTED. UPON INSP BY MAINT, FCU DRIVE FOUND SEIZED & SHAFT SHEARED OFF. FCU REPLACED & ENG FUNCTION NORMAL  DURING ENG RUN. UPON REASEARCHING RECORDS ON THIS FCU, IT WAS DETERMINED THAT THIS FCU WAS REPAIRED SEVERAL TIMES SINCE OVERHAUL. OVERHAUL WAS COMPLETED JULY 7, 2000 & REMOVED FOR REPAIR JANUARY 15, 2002 AT 1418.8 HRS TSO & THEN AGAIN ON OCTOBER 31, 2002 AT 2168.3 HRS TSO. FAILURE OF THIS FCU OCCURED 141 HRS SINCE THE LAST REPAIR.
